# SDR AALA201905069017

- Difficulty date: May 4, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 26,822 hours, 10,082 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3082
- Condition: Low Pressure
- Location: Zone 800
- Part time: 26,873 hours, 10,104 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS 3R SIDE PRESS AMBER.  ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED THE R3 DOOR RESERVOIR ASSEMBLY IAW AMM 25-62-49. OPS CHECK GOOD.***(CLOSED)
